| Catalog Number |
180.007 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2026 in fdi 44.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.On (b)(6) 2026, fracture of the implant was verified.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures,
that production and process controls are in place to ensure that batches
confirm to the applicable specifications before they are distributed.The fracture of a dental implant is a known long-term complication of
endosseous dental implants.The manufacturers trend analysis confirms
that the reported implant fracture rate associated with its dental
implants is low and remains consistent with the experience as documented
in the literature.There are different reasons why implants break and this problem has been
illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch
1991, worthington 1992).Beumer and lewis 1989 report the following causes:
a) production / design flaws
b) inadequate fitting of the suprastructure
c) occlusal overload
d) bruxism
e) bone resorption around the implants
f) insufficient axle alignment of the implants
g) trauma
h) biomechanical causes
i) design of the suprastructure.